# SDR SIMA200701103

- Difficulty date: January 10, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 12,627 hours, 11,167 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001005
- Part serial: 01184A
- Condition: Failed
- Location: Spoilers
- Part time: 15,256 hours, 14,515 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE, EMERGENCY DECLARED.  REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT, NUMBER 1 AND 2 FLAP TRANSMISSION BRAKES.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
